# SDR SIMA20220903010

- Difficulty date: September 3, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fr 84
- Component: Seat Track
- Component part number: 17086081003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH FLOOR BEAM CORRODED AT FRAME 84. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO AFT GALLEY LH FLOOR BEAM IAW EMB 175 SRM 53-23-10/ REPAIR 04P.
